# SDR 20000804SH016

- Difficulty date: June 14, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N467AL
- Make and model: Bell 407
- Aircraft serial: 53190
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Duct
- Part number: 407062021101
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DAILY INSPECTION, FOUND CRACKS IN CORNERS CAUSED BY INHERENT VIBRATIONS.  (X)
